x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabs.rudomestic-supply.com

DHEA cream making me sick


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about DHEA cream making me sick within the Bodybuilding Supplements category.

Excerpt: hey guys, I'm 33 years old and I got a hold of an old bottle of a DHEA spray cream stuff you rub on your skin and it is supposed to absorb. it is a transaderm product. the problem is it is getting me sick and i'm getting bloat as well. what is causing this? my mood and libido are good on it though.

Read more or register here to join the discussion below...

Results 1 to 6 of 6
  1. #1
    All Natural
    Join Date
    Jun 2020
    Posts
    19
    Rep Power
    0

    DHEA cream making me sick

    hey guys, I'm 33 years old and I got a hold of an old bottle of a DHEA spray cream stuff you rub on your skin and it is supposed to absorb. it is a transaderm product. the problem is it is getting me sick and i'm getting bloat as well. what is causing this? my mood and libido are good on it though.

  2. #2
    Moderator SteveMobsterG's Avatar
    Join Date
    Feb 2017
    Posts
    11,936
    Rep Power
    0

    Re: DHEA cream making me sick

    Why are you even using an old bottle

    PSL Ambassador - Tried, Tested, Trusted.

  3. #3
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    37,979
    Rep Power
    122776

    Re: DHEA cream making me sick

    i would like to know what is in it

    transdermals are now banned and you need a script for them. the ones that were legal a few years back already contained an AI in them. however testim or androgel do not but at the same time should not cause estrogen issues since they are not absorbed enough.
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  4. #4
    Da Pope RickRock13's Avatar
    Join Date
    Jan 2011
    Posts
    14,376
    Rep Power
    2758

    Re: DHEA cream making me sick

    Quote Quote posted by bantone View Post
    hey guys, I'm 33 years old and I got a hold of an old bottle of a DHEA spray cream stuff you rub on your skin and it is supposed to absorb. it is a transaderm product. the problem is it is getting me sick and i'm getting bloat as well. what is causing this? my mood and libido are good on it though.
    Those transdermals have a high rate of conversion to estrogen. That may be causing you issues. Its old. Id toss it
    PM me for help with your cycle, PCT, and discounts from forum sponsors

    Click here for the Best Supplements from N2BM

  5. #5
    Moderator MasonicBodybuilder's Avatar
    Join Date
    Nov 2015
    Posts
    8,581
    Rep Power
    62

    Re: DHEA cream making me sick

    If it is making you feel sick then stop taking it. I would say that about any product.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***





  6. #6
    Chairman Member Tazz's Avatar
    Join Date
    Apr 2019
    Posts
    968
    Rep Power
    0

    Re: DHEA cream making me sick

    Quote Quote posted by MasonicBodybuilder View Post
    If it is making you feel sick then stop taking it. I would say that about any product.
    it really is as simple as this^

Similar Threads

  1. SICK , SICK , SICK , SICK.did you know this?
    By jordanyfz in forum Chat & Conversation
    Replies: 17
    Last Post: 29-Sep-2007, 10:46 PM
  2. Difference between 7-keto DHEA and DHEA?
    By mt in forum Bodybuilding Supplements
    Replies: 0
    Last Post: 19-Jul-2005, 05:14 PM
  3. O/T Is 7-keto DHEA actually real DHEA??
    By fullybuilt in forum Bodybuilding Supplements
    Replies: 4
    Last Post: 28-Feb-2005, 12:09 AM
  4. Replies: 12
    Last Post: 05-Aug-2003, 11:38 PM
  5. Sick Sick Sick Sick Sick
    By Frackal in forum Chat & Conversation
    Replies: 13
    Last Post: 07-Oct-2001, 01:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •